# SDR DXTA2012082405105

- Difficulty date: August 24, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 4,666 hours, 2,968 cycles
- Engine: Pwc PW306A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Overheated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY SULFUR ODOR IN COCKPIT WITH APU OPERATING WITH AVIONICS ON.  ODOR IS NOT ASSOCIATED WITH ENVIRONMENTAL SYS.  NO VISIBILE SMOKE WAS NOTICED.  FOUND "PROBE HEAT" SWITCH IN OVERRIDE POSITION.  THIS SETTING DELIVERS FULL POWER TO ALL PROBES AND TAKES THE AOA'S FROM LOW TO FULL POWER. OVERHEATING OF THE PROBES WAS CAUSING THE ODOR.  INSPECTED PROBES AND FOUND NO DEFECTS.  PLACED SWITCH IN AUTO POSITION, ODOR DID NOT RETURN.  WORK DONE IAW AMM CH - 30-30-00.
